# SDR AALA20170211002

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT HAND VERTICAL PRESSURE DECK SPLIT WEB AT LBL 40 TO LBL 45. REPAIRED PRESSURE DECK WEB PER SRM 51-40-02, SRM 57-10-10 AND EA 267287.
